# SDR MASA200800423

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 24,031 hours, 20,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7172 ORD - AFT CEILING EMERGENCY FLOOD LIGHT INOP.  RELAMPED EMERGENCY LIGHT.
